10 days over due?!

Hi, I had a lap back in July to remove endo, still waiting to see my consultant for follow up. I have been on tramadol for the pain, but due to needing to return to work I needed to come off it, I was struggling with the withdrawal affects therefore my gp have me naproxen to take to help with coming off it. I'm now really confused I've been feeling really rough and off it for a few weeks, which I thought must be the tramadol withdrawal but just don't seem to be feeling any better, I am also 10 days late for my period and getting concerned to why this is. My side is agony where my ovary is and getting constant tummy ache/ pains that I've never really felt. They are so bad it's waking me up on the night. We thought I may be pregnant, but taken 3 tests and all negative. Anybody had anything similar or know what it might be?

I'm going to go to speak to my gp on Monday but it's really on my mind, as I hoped all this pain would go but feel I hve just gone backwards.

Thank you

1 Reply

  • it could be a cyst - they can send hormones haywire, but also periods don't on the whole settle back to normal for quite some time after an op. if they do stay erratic then going back on the pill for a few months to regulate the cycle may help, but for the time being do see your GP and hopefully get booked in for a scan - to rule out a cyst if nothing else.

You may also like...